# SDR AALA201610109004

- Difficulty date: October 5, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 74,751 hours, 10,575 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327584520000
- Condition: Corroded
- Location: Frame 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT FRAME 37 AND Y450.  REPLACED THE SEAT TRACK IAW SRM 53-21-15, SRM 51-42-11 AND SRM 51-44-11.
